MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP

LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number C12059
Medical Device Problem Codes Break (1069); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual inspection, functional testing, additional testing methods were performed on the returned device.The reported pressure signal issue was able to be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported pressure signal drift appears to be related to operational context.The device was returned with damage (break) to the sensor membrane of the guidewire, which resulted in the reported and confirmed pressure signal drift.In this case, it is likely that the sensor chip damage was caused by the handling techniques employed during device preparation (wiping).Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
Reportedly, the pwx device was calibrated and equalization were successful.However, a drift occurred during the procedure.The transmitter was green.Therefore, the device was removed and another pwx device was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.During product return investigation and after cleaning, the sensor was re-examined, revealing a break in the sensor pad membrane.

Brand Name
PRESSUREWIRE¿
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24774958
Report Number2024168-2026-01343
Device Sequence Number10036377
Product Code DXO
UDI-Device Identifier05415067025715
UDI-Public(01)05415067025715(17)271130(10)51215G1
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K180558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC12059
Device Catalogue NumberC12059
Device Lot Number51215G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown